# SDR AUS20031150

- Difficulty date: November 13, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna 172R
- Engine: Lyc IO360L2A
- Propeller: Mcauly IC235LFA7570
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 25765362
- Part serial: 70249801
- Condition: Contaminated
- Location: Engine
- Part time: 695 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, E
- Precautionary procedure: K

## Discrepancy

(AUS) FCU IMPACT DIAPHRAGM CHAMBER CONTAMINTED WITH FUEL/OIL.
